Disturbance attenuation of linear quadratic OL-Nash games on repetitive processes with smoothing on the gas dynamics

Azevedo-Perdicoúlis, Teresa Paula; Jank, Gerhard

Boston, Mass. [u.a.] : Kluwer (2012)
Contribution to a book, Journal Article

In: Multidimensional systems and signal processing
Volume: 23
Issue: 1/2
Page(s)/Article-Nr.: 131-153


  • Discrete Optimization Teaching and Research Unit [113320]
  • Chair of Mathematics II (for Engineers) [113210]
  • Department of Mathematics [110000]